# SDR UIEA2018100102158

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 69B8328UI
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PLATE LT T/E CAVITY UPPER HYD TUBES SUPPORT WBL 133. REMOVED THE DAMAGED PART IAW SRM 51-40-02 REV 40. INSTALL THE NEW PART IAW SRM 51-40-02 REV 40 AND 65B11525 SHEET 2 REV E. JOB COMPLETED AND CONDITION CK NORMAL.
